# SDR UIEA2016053100361

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,384 hours, 16,994 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 3888058ST
- Part serial: 444938
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, NO IGNITION.  R & R EXCITER & IGNITION PLUG IAW AMM 49-41-03, 49-41-04 & 49-41-02.  OPERATIONS CHECKED OK IAW AMM 49-11-00.
